RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 4, Pages 107–118 (Mi timm1004)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics of regularized solutions of an ill-posed Cauchy problem for an autonomous linear system of differential equations with commensurable delays

Yu. F. Dolgiiab, P. G. Surkovba

a Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: For an autonomous linear system of differential equations with commensurable delays, asymptotic formulas are found that describe the analytic dependences of regularized solutions of the system on the regularization parameter. The problem is solved under the requirement that the initial function is sufficiently smooth but with the violation of the conditions that guarantee the continuous extension of solution in the direction of decreasing time.

Keywords: differential equations with delay, ill-posed problem, asymptotic methods.

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2014, 287, suppl. 1, 55–67

Bibliographic databases:

Document Type: Article
UDC: 517.929
Received: 31.07.2013

Citation: Yu. F. Dolgii, P. G. Surkov, “Asymptotics of regularized solutions of an ill-posed Cauchy problem for an autonomous linear system of differential equations with commensurable delays”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 4, 2013, 107–118; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 55–67

Citation in format AMSBIB
\Bibitem{DolSur13}
\by Yu.~F.~Dolgii, P.~G.~Surkov
\paper Asymptotics of regularized solutions of an ill-posed Cauchy problem for an autonomous linear system of differential equations with commensurable delays
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 4
\pages 107--118
\mathnet{http://mi.mathnet.ru/timm1004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364367}
\elib{http://elibrary.ru/item.asp?id=20640500}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2014
\vol 287
\issue , suppl. 1
\pages 55--67
\crossref{https://doi.org/10.1134/S0081543814090065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345589100006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84912017534}


Linking options:
  • http://mi.mathnet.ru/eng/timm1004
  • http://mi.mathnet.ru/eng/timm/v19/i4/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. G. Surkov, “Regulyarizatsiya nekorrektnoi zadachi Koshi dlya avtonomnoi sistemy s zapazdyvaniem pri ispolzovanii odnogo klassa stabilizatorov”, Tr. IMM UrO RAN, 20, no. 3, 2014, 234–245  mathnet  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:127
    Full text:35
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019